cancel
Showing results for 
Search instead for 
Did you mean: 

Periods after Chemo?

1 REPLY 1
Highlighted
Community Manager

Re: Periods after Chemo?

Hi Karen

 

I think this may be a question for one of our nurses. Why not give them a call on the free Helpline, 0808 800 6000. Or post your question on the Ask Our Nurse area of the Forum? 

 

Best wishes
Anna
Digital Community Officer

 

 

Member

Periods after Chemo?

I was diagnosed in 2015 and had chemo FEC-T, 6 cycles. I'm currently taking tamoxifen daily.

Yesterday, with no warning and for no reason I have started a period! Haven't had one for 18 years - had a marina coil previous to cancer treatment and didn't have anything during treatment, or after until now. Do i need to worry about this? Feel a bit of a fool going to the doctor to say i'm having a period - given that i am actually female!! I'm 49yrs old and haven't used contraception since having treatment - i'm now concerned that perhaps i need to. I have menopausal symptoms (hot flushes etc.) and have been having them for years. Question being, should i go see a doctor or just wait and see what happens??